Birth Control/Periods

Advertisement


Question
Hello doctor,
I had an ipill(ec) sometime in april to be on the safer side.  Since then my periods have become lighter and last up-to 2 days(used to be 3 days). This month(july) it seems like I'm hardly bleeding, more like spotting.
I'd like to know what's the matter, what may be wrong.

Answer
EC can cause the next period to be early or late, but shouldn't have any effect on periods after that.

So whatever is happening to your periods, I don't think it's from the EC.

If your periods are hardly coming, it may be that you're not ovulating.  If it persists, you might wish to see a doctor about them.

Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Norman Solberg

Expertise

I am an OB-GYN physician. I can answer almost any question related to women's health.

Experience

35 years in an active OB-GYN practice.

Organizations
Fellow, American College of Obstetrics and Gynecology

Education/Credentials
MD OB-GYN specialist

©2016 About.com. All rights reserved.